# SDR DXTA2025012001970

- Difficulty date: January 15, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N796QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20646
- Aircraft time: 8,746 hours, 5,079 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 302270503
- Part serial: 1005
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG LANDING GEAR RETRACTION: AFTER DEPARTURE  AND SELECTED THE GEAR UP . EVERYTHING SOUNDED LIKE A NORMAL GEAR RETRACTION, HOWEVER ONLY THE NOSE GEAR WAS SHOWING UP WITH BOTH THE LEFT AND RIGHT  LANDING GEAR ANNUNCIATORS INDICATING  GREEN DOWN AN LOCKED, THEN WE RECEIVED THE AMBER CASS MESSAGES : WOW FAIL AND GEAR DISAGREE   WHILE LEVELING OFF AT 9000' AND ABOUT FIVE MINUTES INTO THE FLIGHT THE LEFT  LANDING GEAR ANNUNCIATOR WENT FROM SHOWING DOWN AND LOCKED GREEN TO UP WHILE THE RIGHT WAS STILL SHOWING DOWN AND LOCKED GREEN... AT THIS POINT THE  WOW FAIL CASS MESSAGES WENT AWAY AND WAS REPLACED WITH A CYAN PROX FAULT MESSAGE ALONG WITH THE AMBER GEAR DISAGREE MESSAGE.  AFTER COMPLETING THE QRH CHECKLIST AND EXTENDING THE LANDING GEAR, ALL CASS MESSAGES DISAPPEARED , RETURNED TO DEPARTURE AIRPORT UNEVENTFULLY.  WHILE THE CASS MESSAGES WERE POSTED , WAS ABLE TO PULL THE FOLLOWING B3 CODE... B3-007492 CORRECTIVE ACTION: REPLACED PSEU. OPS CHECK GOOD. IAW CL-350 AMM 32-61-09
